×

Existence theorems for optimal problems with vector-valued cost function. (English) Zbl 0179.14002


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lamberto Cesari, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints. I, Trans. Amer. Math. Soc. 124 (1966), 369 – 412. · Zbl 0145.12501
[2] N. O. Da Cunha and E. Polak, Constrained minimization under vector-valued criteria in linear topological spaces, Mathematical Theory of Control (Proc. Conf., Los Angeles, Calif., 1967) Academic Press, New York, 1967, pp. 96 – 108. · Zbl 0223.49012
[3] A. F. Filippov, On some questions in the theory of optimal regulation: existence of a solution of the problem of optimal regulation in the class of bounded measurable functions, Vestnik Moskov. Univ. Ser. Mat. Meh. Astr. Fiz. Him. 1959 (1959), no. 2, 25 – 32 (Russian).
[4] A. F. Filippov, Differential equations with multi-valued discontinuous right-hand side, Dokl. Akad. Nauk SSSR 151 (1963), 65 – 68 (Russian).
[5] Marc Q. Jacobs, Attainable sets in systems with unbounded controls, J. Differential Equations 4 (1968), 408 – 423. · Zbl 0172.13501
[6] Marc Q. Jacobs, Remarks on some recent extensions of Filippov’s implicit functions lemma, SIAM J. Control 5 (1967), 622 – 627. · Zbl 0189.16001
[7] Victor Klee and Czesław Olech, Characterizations of a class of convex sets, Math. Scand 20 (1967), 290 – 296. · Zbl 0162.44104
[8] K. Kuratowski, Les functions semi-continues dans l’espace des ensembles fermés, Fund. Math. 18 (1932), 148-166. · Zbl 0004.20401
[9] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 397 – 403 (English, with Russian summary). · Zbl 0152.21403
[10] A. Lasota and C. Olech, On the closedness of the set of trajectories of a control system, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 (1966), 615 – 621 (English, with Russian summary). · Zbl 0168.06901
[11] E. B. Lee and L. Markus, Optimal control for nonlinear processes, Arch. Rational Mech. Anal. 8 (1961), 36 – 58. · Zbl 0099.08703
[12] E. J. McShane, Existence theorems for ordinary problems of the calculus of variations, Ann. Scuola Norm Sup. Pisa 3 (1934), 181-211. · JFM 60.0454.01
[13] M. Nagumo, Über die gleichmassige Summierbarkeit und ihre Anwendung auf ein Variations-problem, Japan. J. Math. 6 (1929), 178-182. · JFM 55.0156.03
[14] A. Pliś, Measurable orientor fields, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 565 – 569. · Zbl 0138.34103
[15] Emilio Roxin, The existence of optimal controls, Michigan Math. J. 9 (1962), 109 – 119. · Zbl 0105.07801
[16] L. Tonneli, Sugli integrali del calcolo delle variazioni in forma ordinaria, Ann. Scuola Norm Sup. Pisa 3 (1934), 401-450; Opere scelte. vol. 3, Edizioni Cremonese, Rome, 1962, pp. 192-254.
[17] T. Ważewski, On an optimal control problem, Differential Equations and Their Applications (Proc. Conf., Prague, 1962), Publ. House Czechoslovak Acad. Sci., Prague; Academic Press, New York, 1965, pp. 229 – 242.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.